# SDR DALA2018021200852

- Difficulty date: February 12, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 45,519 hours, 19,932 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF AT 50 KNOTS DUE TO A LT ENG HYD PUMP FAILURE.  REPLACED THE NR 1 ENGINE LOW PRESSURE SWITCH IAW AMM 29-31.  OP CHECKED OK.
